MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no additional patient information was provided.
 
Event or Problem Description
The customer reported a (b)(6) architect hbsag qualitative confirmatory result for one bone marrow transplant patient.Sample id (b)(6) generated a confirmed (b)(6) result of (b)(6) with 75% neutralization.The customer further indicated the sample generated a (b)(6) architect hbsag qualitative result (b)(6).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, in-house testing, review of manufacturing documents and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect hbsag qualitative confirmatory assay.Normal complaint activity was identified for reagent lot 91396fn00.Investigation testing was performed for architect hbsag qualitative confirmatory reagent lot 91396fn00.Testing of panels which mimic patient samples was performed using a retained kit of lot 91396fn00.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues associated with false positive results.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect hbsag qualitative confirmatory assay was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8332613
Report Number3008344661-2019-00011
Device Sequence Number986249
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2019
Device Catalogue Number04P54-25
Device Lot Number91396FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02; ARCHITECT I2000SR ANALYZER, LN 03M74-02; SERIAL ISR06908; SERIAL ISR06908